# SDR FDEA202105051125

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63108
- Aircraft time: 3,208 hours, 1,530 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, FIXED LEADING EDGE NOSE FORMER & ATTACH ANGLE ASSY CRACKED @ OSS   441 REMOVED & REPLACED FORMER & ANGLE IAW BAC DWG 114T2241 REV- & FDX EA H-5720-  T0361486-P1
